Volume 6, 2001
|Page(s)||467 - 488|
|Published online||15 August 2002|
Control problems for convection-diffusion equations with control localized on manifolds
Université Paul Sabatier,
UMR CNRS MIP, UFR MIG, 31062 Toulouse Cedex 4, France; email@example.com. and
Revised: 15 February 2001
We consider optimal control problems for convection-diffusion equations with a pointwise control or a control localized on a smooth manifold. We prove optimality conditions for the control variable and for the position of the control. We do not suppose that the coefficient of the convection term is regular or bounded, we only suppose that it has the regularity of strong solutions of the Navier–Stokes equations. We consider functionals with an observation on the gradient of the state. To obtain optimality conditions we have to prove that the trace of the adjoint state on the control manifold belongs to the dual of the control space. To study the state equation, which is an equation with measures as data, and the adjoint equation, which involves the divergence of Lp-vector fields, we first study equations without convection term, and we next use a fixed point method to deal with the complete equations.
Mathematics Subject Classification: 49K20 / 49J20 / 35K57
Key words: Pointwise control / optimal control / convection-diffusion equation / control localized on manifolds.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.